# SDR SWAA2020072796218

- Difficulty date: June 29, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFT SIDE 'Z'CHANNEL HAS LIGHT COROSSION AROUND NUT PLATES AT B/S 400 TO 500D. / REMOVED CORROSION AT FWD CARGO LEFT Z CHANNEL (SIDE PLATE) AROUND NUT PLATES FROM STA 400 TO STA 500D FOUND OUT OF LIMITS . REMOVED AND REPLACED L/H SIDE PLATE FROM STA 396 TO STA 500D; REFEREANCES SRM 51-10-02-06-0; 53-00-53-1A-2 FIG 103 DETAIL D; 51-40-06-0 AND 53-00-53-2R-5
